# SDR 200200228

- Difficulty date: April 4, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pin
- Part number: 65B229075
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1, 2, 3, 4, FLAP TRACK FWD FUSE PINS HAVE PITTING CORROSION ON INTERIOR OF PINS.  REPLACED 1, 2, 3, 4 FLAP TRACK FWD FUSE PINS PER B747 MM CHAP 27-51-22, 25, 27.
